Accessibility navigation


Convectively coupled equatorial waves: Part II: propagation characteristics

Yang, G.Y., Hoskins, B. J. and Slingo, J.M. (2007) Convectively coupled equatorial waves: Part II: propagation characteristics. Journal of the Atmospheric Sciences, 64 (10). pp. 3424-3427. ISSN 1520-0469

Full text not archived in this repository.

To link to this article DOI: 10.1175/JAS4018.1


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:760
Publisher:American Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation